# SDR SWIA201436664

- Difficulty date: March 3, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 32,349 hours, 45,784 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plunger
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG DIDN'T RETRACT.  FLT 5464 ADJUSTED UPLOCK SENSOR TARGET PLUNGER.
